On a Class of Nonuniformly Nonlinear Systems with Dirichlet Boundary Conditions

  • G. A. Afrouzi
  • Z. Naghizadeh
  • N. T. Chung

Abstract

The existence and multiplicity of weak solutions for some nonuniformly nonlinear elliptic systems are obtained by using the minimum principle and the Mountain-pass theorem.
Published
25.09.2014
How to Cite
AfrouziG. A., NaghizadehZ., and ChungN. T. “On a Class of Nonuniformly Nonlinear Systems With Dirichlet Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1155–1165, http://umj.imath.kiev.ua/index.php/umj/article/view/2206.
Section
Research articles